# SDR IPXA2018102635378

- Difficulty date: October 16, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FRAME LOWER WEB WAS CRACKED AT BS 1251, Z -15.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15, REPAIR 3, FIG 201.  MAJOR.
